# SDR DALA1017903223

- Difficulty date: August 1, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 57,997 hours, 25,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND 1L EMERGENCY BATTERY FAILED TEST.  REPLACED 1L BATTERY PACK AND FUNCTIONAL TEST WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
